MAUDE Adverse Event Report: CREAGH MEDICAL SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Model Number SRA-DC18-50060
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the device was returned for analysis.Device analysis confirmed the reported issue.The distal end of the balloon was deformed in a manner in which removal from the accompanying guide sheath was not possible.The returned balloon segment was unable to passed through the returned guide sheath with attempted.
 
Event or Problem Description
The balloon was used during an angioplasty procedure.The guide sheath was inserted into the superficial femoral artery (sfa) without issue.During balloon removal, the balloon got stuck inside the guide sheath and would not pull through.The physician tried to pull, but the sheath was removing at the same time as the balloon.The physician thought the balloon was unstuck, but once removed, the balloon segment was not attached to the hub segment.The balloon segment (which contained the rapid exchange (rx) junction) was stuck in the guide sheath.The separated segment was retrieved with removal of the guide sheath.It was noted the physician confirmed balloon deflation under fluoroscopy.There was no impact to patient outcome or patient harm.The reported issue resulted in a procedure delay of approximately 20 minutes.

Brand Name
SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key17813957
Report Number3005994106-2023-00007
Device Sequence Number7249118
Product Code LIT
UDI-Device Identifier05391525786339
UDI-Public05391525786339
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K211044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2024
Device Model NumberSRA-DC18-50060
Device Lot Number22201819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Initial Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown